# SDR FDEA202103040556

- Difficulty date: March 4, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 72,124 hours, 27,397 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273N10052
- Part serial: 00203
- Condition: Inoperative
- Location: Mlg Lock
- Part time: 99,256 hours, 11 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION ON THE AFTER TAKEOFF PHASE THE  NOSE GEAR DID NOT RETRACT. WE HAD A --NOSE GEAR  GREEN LIGHT-- WITH --DOORS AMBER LIGHT--  ACCOMPANNIED BY --AMBER GEAR LIGHT-- WITH EICAS  --GEAR DISAGREE-- ANNUNCIATION. HIGH NOISE AND  VIBRATION. UPON LEVEL OFF AND SLOWING DOWN TO 200  KTS, THE GEAR RETRACTED ON IT'S OWN.   FACT 04MAR21 20:07   GSO                                                                 REF W/O 79839 SEQ # 00002  WORKED PERFOMED BY HAECO                               VNMX EMPLOYEE # 3792377. REMOVED AND REPLACED NOSE                                LANDING GEAR DOWN LOCK ACTUATOR REF B757 AMM                                      32-34-02-4, ACCOMPLISHED NLG DOWN LOCK ACTUATOR                                   INSTALLATION CHECK REF B757 AMM 32-34-02-4 STEP F.                                RMVD NOSE DOWNLOCK ACTUATOR PN: 273N1005-2 SN:                                    00203.
